# SDR ASOA04777

- Difficulty date: October 6, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Component: Emergency Light
- Component part number: BC10020004
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK, THE AFT CEILING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT CEILING EMERGENCY LIGHT LAMP.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.
